Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Asymptotic behavior of solutions of Volterra integro-differential equations
HTML articles powered by AMS MathViewer

by M. Rama Mohana Rao and P. Srinivas PDF
Proc. Amer. Math. Soc. 94 (1985), 55-60 Request permission

Abstract:

The asymptotic behavior of solutions of Volterra integrodifferential equations of the form \[ x’(t) = A(t)x(t) + \int _0^t {K(t,s)} x(s)ds + F(t)\] is discussed in which $A$ is not necessarily a stable matrix. An equivalent equation which involves an arbitrary function is derived and a proper choice of this function would pave a way for the new coefficient matrix $B$ (corresponding $A$) to be stable.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 45J05
  • Retrieve articles in all journals with MSC: 45J05
Additional Information
  • © Copyright 1985 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 94 (1985), 55-60
  • MSC: Primary 45J05
  • DOI: https://doi.org/10.1090/S0002-9939-1985-0781056-5
  • MathSciNet review: 781056